# SDR CALA2017091503161

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 94,718 hours, 27,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Part time: 94,718 hours, 27,324 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING AFT FLAP HAS A .50 INCH ROUND HOLE 24 INCHES INBD AND 12 INCHES UP FROM THE LOWER EDGE ON OTBD END OF FLAP.   REMOVED AND REPLACED THE RT OTBD AFT FLAP IAW AMM 27-51-22, 27-5 1-23, AND 27-51-31. RIG AND OPS CHECKED GOOD
